MAUDE Adverse Event Report: Abbott Medical Kit Implantable Slim Tip Lead, 50cm; Dorsal Root Ganglion Stimulator For Pain Relief

Abbott Medical Kit Implantable Slim Tip Lead, 50cm; Dorsal Root Ganglion Stimulator For Pain Relief
Model Number MN10450-50A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 09/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced ineffective therapy due to lead fracture confirmed via x-ray.As a result, surgical intervention was undertaken in (b)(6) 2025 wherein the system was explanted to address the issue.It is unknown which lead was fractured.
 
Additional Manufacturer Narrative
Date of event is estimated.Date of explant is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
Kit Implantable Slim Tip Lead, 50cm
Common Device Name
Dorsal Root Ganglion Stimulator For Pain Relief
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50937691
Report Number1627487-2026-10372
Device Sequence Number18575422
Product Code PMP
UDI-Device Identifier05415067027337
UDI-Public(01)05415067027337(10)AB2270(17)190327
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Notification,Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/27/2019
Device Model NumberMN10450-50A
Device Catalogue NumberMN10450-50A
Device Lot NumberAB2270
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Supplement Date Received by Manufacturer09/29/2026
Initial Report FDA Received Date09/29/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRG IPG; DRG Lead
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight180 LB